# SDR 2A6R202107016114

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 7,614 hours, 21,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: L533M1014106
- Condition: Corroded
- Location: Cockpit Floor
- Part time: 7,614 hours, 21,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIR FRAME INSPECTION FOUND THE PILOT'S SIDE OF THE COCKPIT FLOOR GROUND BRACKET CORRODED AT F.S. 1700 WHEN THE GROUND BRACKET WAS REMOVED, FOUND THE FLOOR CORRODED IN THE UPPER AND LOWER SKINS IN MULTIPLE SPOTS.
